# SDR AALA20130920011

- Difficulty date: September 20, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 40,331 hours, 16,778 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

JFK  INFLIGHT MIA-LGA, CREW REPORTED FLAP SPLIT LOCKOUT ON LANDING.  EMERGENCY DECLARED FLIGHT DIVERTED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RT FLAP POSITION TRANSMITTER FAULTED.  REPLACED TE FLAP SENSOR R T428. SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
